# SDR SWAA2025110520966

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABINREPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET:66 REV:A.
